# SDR VNAA2022113000003

- Difficulty date: November 3, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 7,580 hours, 6,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: CC670386011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER DOOR STEP PANEL 832DT
